MAUDE Adverse Event Report: ARGON MEDICAL DEVICES MICRO INTRODUCER SHEATH SET 7F X 7CM VNUS; CLOSUREFAST

ARGON MEDICAL DEVICES MICRO INTRODUCER SHEATH SET 7F X 7CM VNUS; CLOSUREFAST
Model Number MIS-7F07
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is indicated as unavailable for evaluation.Without such evidence, the complaint cannot be confirmed and the root cause cannot be determined.If additional information is received in the future, a follow-up report will be provided.
 
Event or Problem Description
Physician was attempting to use a micro introducer during procedure.The lumen was flushed prior to use.Ifu was followed.A guide wire was used for the insertion of the catheter.It was reported that when dilator was removed after sheath insertion, the shaft popped off the hub of dilator.Physician was able to grasp the shaft along with wire and remove out of sheath.There was no patient injury reported.

Brand Name
MICRO INTRODUCER SHEATH SET 7F X 7CM VNUS
Common Device Name
CLOSUREFAST
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10311885
Report Number1625425-2020-00430
Device Sequence Number3065372
Product Code DRE
UDI-Device Identifier10884521140295
UDI-Public10884521140295
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K780126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMIS-7F07
Device Catalogue NumberMIS-7F07
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1